# SDR USAA070469

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 22,087 hours, 22,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 48 STR 38 LEFT, FLOOR CORNER PROFILE HAS CRACK.  INSTALLED DOUBLER PER EA 84652, DEFECT SIZE:  2 INCHES.
